# SDR 96UAL900854

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EGRESS LIGHT AT DOOR 2L INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY EGRESS LIGHT AT DOOR 2L.  OPERATION CHECKS NORMAL.
